| 2009 |
| 26 | EE | J. Mylosz,
Hans Daduna:
On the behavior of stable subnetworks in non-ergodic networks with unreliable nodes.
Computer Networks 53(8): 1249-1263 (2009) |
| 2008 |
| 25 | | Hans Daduna,
Marten Holst:
Customer Oriented Performance Measures for Packet Transmission in a Ring Network with Blocking.
MMB 2008: 223-236 |
| 24 | EE | Hans Daduna,
Victor Pestien,
Subramanian Ramakrishnan:
Throughput limits from the asymptotic profile of cyclic networks with state-dependent service rates.
Queueing Syst. 58(3): 191-219 (2008) |
| 2006 |
| 23 | | Christian Malchin,
Hans Daduna:
Availability and performance analysis in a discrete-time tandem network with product-form steady state.
MMB 2006: 381-398 |
| 22 | EE | Maike Schwarz,
Cornelia Sauer,
Hans Daduna,
Rafal Kulik,
Ryszard Szekli:
M/M/1 Queueing systems with inventory.
Queueing Syst. 54(1): 55-78 (2006) |
| 2005 |
| 21 | EE | Christian Malchin,
Hans Daduna:
An invariance property of sojourn times in cyclic networks.
Oper. Res. Lett. 33(1): 1-8 (2005) |
| 2004 |
| 20 | | Cornelia Sauer,
Hans Daduna:
Degradable Networks with General up and down Time Distributions.
MMB 2004: 185-194 |
| 2003 |
| 19 | EE | Hans Daduna,
Ryszard Szekli:
Dependence structure of sojourn times via partition separated ordering.
Oper. Res. Lett. 31(3): 462-472 (2003) |
| 2002 |
| 18 | | Bernadette Desert,
Hans Daduna:
Discrete time tandem networks of queues - Effects of different regulation schemes for simultaneous events.
Perform. Eval. 47(2/3): 73-104 (2002) |
| 2001 |
| 17 | | Hans Daduna:
Queueing Networks with Discrete Time Scale - Explicit Expressions for the Steady State Behavior of Discrete Time Stochastic Networks
Springer 2001 |
| 2000 |
| 16 | | Hans Daduna,
Ryszard Szekli:
On the correlation of sojourn times in open networks of exponential multiserver queues.
Queueing Syst. 34(1-4): 169-181 (2000) |
| 1999 |
| 15 | | Hans Daduna,
Stephan Meyer:
Individual customer's behaviour in networks with state-dependent arrival rates.
Queueing Syst. 32(4): 351-362 (1999) |
| 1997 |
| 14 | EE | Hans Daduna:
Discrete Time Analysis of a State Dependent Tandem with Different Customer Types.
Foundations of Computer Science: Potential - Theory - Cognition 1997: 287-296 |
| 13 | | Hans Daduna:
Some Results for Steady-State and Sojourn Time Distributions in Open and Closed Linear Networks of Bernoulli Servers with State-Dependent Service and Arrival Rates.
Perform. Eval. 30(1-2): 3-18 (1997) |
| 12 | EE | Hans Daduna:
The joint distribution of sojourn times for a customer traversing an overtake-free series of queues: The discrete time case.
Queueing Syst. 27(3-4): 297-323 (1997) |
| 1994 |
| 11 | EE | Hans Daduna:
On the stability of queueing systems under precedence restrictions for the service of customers.
Queueing Syst. 17(1-2): 73-88 (1994) |
| 1989 |
| 10 | | Hans Daduna:
Mean Value Analysis for the Duration of Heavy Traffic Periods in Subnetworks of a Queueing Network.
MMB 1989: 16-28 |
| 9 | | Hans Daduna:
Simultaneous Busy Periods for Nodes in a Stochastic Network.
Perform. Eval. 9(2): 103-109 (1989) |
| 1988 |
| 8 | EE | Hans Daduna:
Busy periods for subnetworks in stochastic networks: mean value analysis.
J. ACM 35(3): 668-674 (1988) |
| 1985 |
| 7 | | Hans Daduna:
The Distribution of Residence Times and Cycle Times in a Closed Tandem of Processor Sharing Queues.
MMB 1985: 127-140 |
| 1983 |
| 6 | | Rolf Schassberger,
Hans Daduna:
A Discrete Time technique for Solving Closed Queueing Network Models of Computer Systems.
MMB 1983: 122-134 |
| 5 | EE | Rolf Schassberger,
Hans Daduna:
The Time for a Round Trip in a Cycle of Exponential Queues
J. ACM 30(1): 146-150 (1983) |
| 1981 |
| 4 | | Hans Daduna,
Rolf Schassberger:
A Discrete-Time Round-Robin Queue with Bernoulli Input and General Arithmetic Service Time Distributions.
Acta Inf. 15: 251-263 (1981) |
| 3 | | Hans Daduna:
On the Structure of General Stochastic Automata.
ITA 15(4): 287-302 (1981) |
| 1977 |
| 2 | | Hans Daduna:
Stochastic Algebras and Stochastic Automata over General Measurable Spaces: Algebraic Theory and a Decomposition Theory.
FCT 1977: 72-77 |
| 1976 |
| 1 | | Hans Daduna:
Stochastische Algebra über höchstens abzählbaren Mengen.
Elektronische Informationsverarbeitung und Kybernetik 12(11/12): 589-598 (1976) |